# SDR SWAA2020051829292

- Difficulty date: January 26, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 27,506 hours, 11,825 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 221FF FWD INBD LOWER EDGE DELAMED. / REPAIRED PASSENGER CABIN FLOORBOARD 221FF INBD LOWER EDGE IAW B737-800-SRM 53-00-50-2R-0 GENERAL REV 69; 53-00-50-2R-1 REV 68 ' '(A89485)(A36551)(A99640)
